# SDR AALA201909269002

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 22,492 hours, 9,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SEAT MOUNTED LIGHT WAS DAMAGED AT SEAT 10C. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-19.
